Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 2, NWS Fort Worth, TX

January 16, 2017Dallas County, Texas

NWS Fort Worth, TX issued this river flood warning at Jan 16, 2017, 12:33 AM CST for Dallas County, Texas. It took effect at Jan 16, 2017, 8:35 AM CST. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Jan 16, 2017, 12:33 AM CST (06:33 UTC)
In effect from
Jan 16, 2017, 8:35 AM CST
Expired
Jan 17, 2017, 3:00 PM CST
In force
30 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 47 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Trinity River at Dallas (DALT2).

Action stage
29 ft
Minor stage
30 ft
Moderate stage
38 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08057000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

564 
WGUS44 KFWD 160633
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
1233 AM CST MON JAN 16 2017

...The National Weather Service in Fort Worth has issued a Flood 
Warning for the following areas in Texas...

  Trinity River At Dallas Affecting Dallas COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC113-161833-
/O.NEW.KFWD.FL.W.0002.170116T1550Z-170117T2100Z/
/DALT2.1.ER.170116T1550Z.170117T0000Z.170117T0900Z.NO/
1233 AM CST MON JAN 16 2017

The National Weather Service in Fort Worth has issued a 

* Flood Warning for 
  The Trinity River At Dallas.
* FROM THIS MORNING TO TUESDAY AFTERNOON...Or until the warning is 
  cancelled.
* At 1200 AM Monday the stage was 22.13 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river should rise above flood stage by Monday 
  morning and continue to rise to a crest near 34 feet by Monday 
  evening. The river should fall below flood stage by Tuesday after 
  midnight.
* At 35 feet, Some low water crossings inundated with cattle and 
  grazing and low water areas under water.

&&
 
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
      3269 9676 3278 9687

$$
5 follow-up statements
404 
WGUS84 KFWD 161436
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
836 AM CST MON JAN 16 2017

...The Flood Warning continues for the following areas in Texas...
 
  Trinity River At Dallas Affecting Dallas COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 

&&

TXC113-170236-
/O.EXT.KFWD.FL.W.0002.170116T1435Z-170118T0017Z/
/DALT2.1.ER.170116T1033Z.170117T0000Z.170117T1217Z.NO/
836 AM CST MON JAN 16 2017

The Flood Warning continues for
  The Trinity River At Dallas.
* At 0800 AM Monday the stage was 32.04 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest near  35 feet 
  by Monday evening. The river should fall below flood stage Tuesday 
  morning.

&&
 
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
      3269 9676 3278 9687

$$
104 
WGUS84 KFWD 161942
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
142 PM CST MON JAN 16 2017

...The Flood Warning continues for the following areas in Texas...
 
  Denton Creek Near Justin Affecting Denton COUNTY 

  Trinity River At Dallas Affecting Dallas COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC121-170742-
/O.EXT.KFWD.FL.W.0003.000000T0000Z-170117T0748Z/
/DCJT2.1.ER.170116T1353Z.170116T1630Z.170116T1948Z.NO/
142 PM CST MON JAN 16 2017

The Flood Warning continues for
  The Denton Creek Near Justin.
* At 0100 PM Monday the stage was 10.23 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and is forecast to end late Monday 
  afternoon.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by late Monday afternoon.
* At 10 feet, Minor out of bank flooding will occur to farm and ranch 
  lands near the creek.

&&
 
LAT...LON 3311 9738 3302 9727 3307 9715 3315 9726

$$

TXC113-170741-
/O.EXT.KFWD.FL.W.0002.000000T0000Z-170118T0306Z/
/DALT2.1.ER.170116T1033Z.170117T0000Z.170117T1506Z.NO/
142 PM CST MON JAN 16 2017

The Flood Warning continues for
  The Trinity River At Dallas.
* At 0100 PM Monday the stage was 33.80 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest near 34 feet 
  by Monday evening. The river should fall below flood stage Tuesday 
  morning.

&&
 
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
      3269 9676 3278 9687

$$
309 
WGUS84 KFWD 170035
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
635 PM CST MON JAN 16 2017

...The Flood Warning continues for the following areas in Texas...
 
  Trinity River At Dallas Affecting Dallas COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC113-171235-
/O.EXT.KFWD.FL.W.0002.000000T0000Z-170118T1257Z/
/DALT2.1.ER.170116T1033Z.170117T0600Z.170118T0057Z.NO/
635 PM CST MON JAN 16 2017

The Flood Warning continues for
  The Trinity River At Dallas.
* At 0600 PM Monday the stage was 34.91 feet.
* Flood stage is  30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest near  35 feet 
  by Tuesday after midnight. The river should fall below flood stage 
  Tuesday evening.
* At 35 feet, Some low water crossings inundated with cattle and 
  grazing and low water areas under water.

&&
 
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
      3269 9676 3278 9687

$$
374 
WGUS84 KFWD 171439
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
839 AM CST TUE JAN 17 2017

...The Flood Warning continues for the following areas in Texas...
   Trinity River At Dallas Affecting Dallas COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC113-180239-
/O.EXT.KFWD.FL.W.0002.000000T0000Z-170118T0843Z/
/DALT2.1.ER.170116T1033Z.170117T0330Z.170117T2043Z.NO/
839 AM CST TUE JAN 17 2017

The Flood Warning continues for
  The Trinity River At Dallas.
* At 0800 AM Tuesday the stage was 32.67 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by Tuesday afternoon.
* At 32 feet, Minor flooding of agricultural lands used for cattle 
  grazing will occur. Low water crossings near the river will begin 
  to flood.

&&
 
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
      3269 9676 3278 9687

$$
053 
WGUS84 KFWD 171928
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
128 PM CST TUE JAN 17 2017

...The Flood Warning is cancelled for the following areas in Texas...
   Trinity River At Dallas Affecting Dallas COUNTY
   
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC113-171958-
/O.CAN.KFWD.FL.W.0002.000000T0000Z-170118T0843Z/
/DALT2.1.ER.170116T1033Z.170117T0330Z.170117T1757Z.NO/
128 PM CST TUE JAN 17 2017

The Flood Warning is cancelled for
  The Trinity River At Dallas.
* At 0100 PM Tuesday the stage was 29.08 feet.
* Flood stage is 30 feet.
* Fell below flood stage at 12 PM Tuesday.
* Forecast...The river will continue to fall to near 18 feet by 
  Wednesday morning.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jan 15, 11:55 PM CST, 38 minutes earlier.

Area forecast discussion, Jan 15, 11:55 PM CST, 38 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1155 PM CST Sun Jan 15 2017

.AVIATION...
/06Z TAFs/

Metroplex airports--The rain is ending from west to east across
the Metroplex, and should be east of KDAL by 07-08Z. Light and
variable winds will become more westerly overnight. VFR cigs will
become clear in a few hours and there's a decent potential light
fog will develop due to moisture in place and a wet ground from
the rain. Will be keeping a close eye on this potential and for
now will indicate a 2SM from 09-16Z. Otherwise, VFR conditions are
expected but there may be a few low clouds as a front moves
through the region later today. The winds will shift to the
northwest late this afternoon with this front.

Waco airport--Showers and thunderstorms will continue near the
airport through 08-09Z. As the ceilings clear in a few hours,
light fog may develop due to moisture in place and a wet ground from
the rain. Will carry a 2SM from 10-16Z but keep a close eye on
this development during the overnight hours. Otherwise, VFR
conditions are expected. The winds will become westerly overnight
and then become northwesterly late Monday afternoon as a front
moves through the region. There may be a few showers or an
isolated thunderstorm near the front in the afternoon hours but at
this time the best rain potential is southeast of the airport.

JLDunn

&&

.UPDATE...
Main update was to address ongoing convective trends this evening.
In addition, adjusted temperatures downward a little towards the
west and northwest in the wake of the front. Finally...added a
mention of patchy fog across western and northwestern zones.

A large line of showers and thunderstorms continued this evening
across North and Central TX. Overall severe activity has waned a
little bit as the strong upper trough responsible for convection
lifts northward into the TX and OK panhandles. Showers and storms
should still march eastward as there remains some instability
where the intrusion of warm air lifted northward earlier today.
Adjusted PoPs upward near and just east of the line as there still
remains some around 250-500 J/kg of CAPE. A moist lower
troposphere will also still support a moderate to brief heavy rain
threat with echoes and additional flash flooding may be possible,
especially for slow moving/training echoes. Temperatures in the
wake of the front have fallen into the 40s. With the low level
moisture not being completely scoured out, we will have to
maintain a watch for some patchy fog, especially for areas that
experienced rain earlier today. For now, I'll carry a mention of
patchy fog along and northwest of a Comanche to Fort Worth to
Sherman/Denison line. I wouldn't be surprised if some of the fog
became dense in spots, but I'll defer to the midnight shift to
make the call on this.

24-Bain

&&

.PREV DISCUSSION... /ISSUED 321 PM CST Sun Jan 15 2017/

Water vapor imagery shows the powerful upper low across far West
Texas this afternoon. This feature is spreading strong forcing for
ascent across most of Texas at this time and regional radar shows
an expansive area of showers and thunderstorms from the Panhandle
south into the Big Bend. Farther east...strong low level warm
advection has aided in the development of showers and a few
thunderstorms across parts of the Hill country northward into
Oklahoma.

At the surface...a warm front is slowly retreating northward but
will begin to accelerate as the upper low gets closer later this
evening. The boundary is currently located from south of
Sweetwater to near Waco then extends northeast to near Sulphur
Springs. South of the boundary...temperatures have warmed into the
low/mid 60s and visibilities have improved...while north of the
boundary temperatures are generally in the 50s with areas of dense
fog persisting. Visibilities will improve across the remainder of
the area this evening as the warm front continues north.

Through the remainder of the afternoon into the early evening we
will continue to watch the northward advancement of the front and
the expanding warm sector. Dewpoints have climbed into the
mid/upper 60s across our southeastern counties which is several
degrees higher than some of the guidance was indicating resulting
in a little more surface based instability. As we go through the
next 2-4 hours...low level wind fields will continue to strengthen
with the approach of the upper low. This should result in an
uptick in convective activity ahead of the main line from the Hill
Country northward into North Texas. We're already seeing some
indication of this on radar and the trend is expected to continue.
A few of the cells in the warm sector have shows some signs of
rotation and this will be the primary concern in the short term.
Any robust updrafts that can develop in the warm air will have the
potential to rotate and could produce a brief fast moving tornado.
This threat will be highest south of I-20 through early evening.

Later tonight...as stronger forcing spreads eastward...the line of
thunderstorms across West Texas will enter our area. Given the
strength of the wind fields associated with the upper
trough...there will be a threat for damaging winds with any bowing
segments. A surface low is expected to track across our northwest
counties closer to midnight on the northern end of the more
intense convection. This will effectively keep the low level flow
backed to the east of the main line. This will continue to result
in a favorable shear profile for embedded tornadoes within the
line. Any discrete activity ahead of the line will also have the
potential to rotate. North of the warm front...elevated convection
will be possible with lightning and small hail being the main
threats.  The main limiting factor to a more widespread severe
weather threat and tornado threat will be the limited surface
based instability. So while the potential is there...the overall
threat is lower than if we had more available instability. We will
continue to monitor for any mesoscale changes through the
evening.

Other than the severe threat...there will also be a threat for
locally heavy rainfall with storms moving quickly to the north and
the overall line moving east through the night. Widespread
rainfall amounts of 1 to 2 inches can be expected although there
could be some localized amounts in excess of 2 inches in a short
period of time.

The main line of storms should be entering our western areas
between 7-9 pm this evening and along the I-35 corridor by around
midnight. With the main upper trough pulling off to the
northeast...this will tend to take the best forcing with it. The
line may weaken some as it pushes east of the I-35 corridor with
the best rain chances across our eastern counties after midnight.

The line of convection will be east of the area Monday morning
with a Pacific front moving through and westerly winds in place
through much of the day. By evening...a shot of cooler continental
air will move into the region. This front will also stall out to
the south of the area with warm moist air streaming north over the
cooler surface air. This will result in continued cloudy
conditions and several chances for additional rainfall through mid
week...mainly south of Interstate 20. There is still some
disagreement among the models with the handling of a slow moving
upper trough during the mid/late week timeframe. This results in
low confidence with respect to PoPs both Wednesday and Thursday.

Another strong storm system may swing through the Southern Plains
next weekend but moisture appears to be much more limited with
this system.  We'll continue to monitor this potential.

Dunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    52  68  43  59  45 / 100  10   0   5  20
Waco                54  72  46  57  46 / 100  20  10  30  40
Paris               56  67  44  57  43 / 100  50  10   5  20
Denton              45  65  39  56  41 / 100  10   0   5  20
McKinney            51  66  41  57  42 / 100  20   0   5  20
Dallas              53  69  44  59  46 / 100  20   0   5  20
Terrell             56  68  45  59  45 / 100  40  10  10  20
Corsicana           57  70  48  61  47 / 100  40  10  20  40
Temple              52  71  47  56  46 / 100  20  20  50  50
Mineral Wells       41  66  38  56  41 / 100   5   0  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

82
Hazardous weather outlook, Jan 15, 11:04 PM CST, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 PM CST SUN JAN 15 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1104 PM CST SUN JAN 15 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.
THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS MAINLY ALONG
AND EAST OF A SHERMAN TO GRANBURY TO LAMPASAS LINE. A FEW STORMS
MAY APPROACH SEVERE LIMITS WITH THE MAIN THREATS BEING STRONG
STRAIGHT LINE WINDS...AND SMALL HAIL. THERE WILL BE A RISK FOR A
BRIEF TORNADO OR TWO...BUT OVERALL THIS THREAT CONTINUES TO DECREASE.
IN ADDITION...HEAVY RAIN MAY RESULT IN ISOLATED INSTANCES OF
FLOODING...ESPECIALLY ACROSS POOR DRAINAGE AREAS.

OTHERWISE PATCHY FOG WILL BE POSSIBLE FOR AREAS ALONG AND NORTHWEST
OF A COMANCHE TO FORT WORTH TO SHERMAN LINE. VISIBILITY MAY FALL INTO
THE 1 TO 2 MILE RANGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ON MONDAY...THE BULK OF THE THUNDERSTORM ACTIVITY WILL BE EAST OF
THE I-35 CORRIDOR. A FEW STRONG TO NEAR SEVERE THUNDERSTORMS WILL BE
POSSIBLE WITH A THREAT FOR STRONG WINDS AND HAIL.

THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH THURSDAY...MAINLY
ACROSS CENTRAL AND EAST TEXAS. AFTER A BREAK ON FRIDAY...
THUNDERSTORMS RETURN TO THE FORECAST ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT MAINLY FOR
AREAS SOUTH OF THE INTERSTATE 20 CORRIDOR.

24-BAIN

In the hours before

Local storm report, Jan 15, 10:39 PM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1039 PM CST SUN JAN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND DMG     CORYELL CITY            31.55N  97.62W
01/15/2017                   CORYELL            TX   LAW ENFORCEMENT

            DAMAGE TO HOMES IN THE CORYELL CITY AREA
Special weather statement, Jan 15, 10:58 PM CST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1058 PM CST SUN JAN 15 2017

TXZ157-159-160530-
Coryell TX-McLennan TX-
1058 PM CST SUN JAN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCLENNAN AND
SOUTHEASTERN CORYELL COUNTIES UNTIL 1130 PM CST...

At 1058 PM CST, Doppler radar was tracking a strong thunderstorm near
Fort Gates, or 8 miles south of Gatesville, moving northeast at 45
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Waco, Gatesville, Hewitt, Robinson, Woodway, McGregor, Crawford, Fort
Gates, Mother Neff State Park, Oglesby and South Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3119 9768 3133 9782 3167 9743 3169 9740
      3146 9715
TIME...MOT...LOC 0458Z 229DEG 39KT 3132 9768

30
Special weather statement, Jan 15, 11:04 PM CST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1104 PM CST SUN JAN 15 2017

TXZ105-121>123-135-160600-
Kaufman TX-Van Zandt TX-Hunt TX-Rains TX-Henderson TX-
1104 PM CST SUN JAN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HUNT...KAUFMAN...VAN
ZANDT...HENDERSON AND RAINS COUNTIES UNTIL MIDNIGHT CST...

At 1104 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Quinlan to near Seven Points. Movement was
east at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Terrell, Seagoville, Forney, Athens, Kaufman, Gun Barrel City,
Canton, Wills Point, Sunnyvale, Grand Saline, Mabank, Crandall,
Chandler, Van, Malakoff, Tool, Combine, West Tawakoni, Talty and
Seven Points.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3201 9605 3208 9606 3210 9612 3215 9610
      3218 9618 3222 9615 3220 9619 3235 9645
      3241 9644 3254 9653 3281 9652 3284 9623
      3298 9620 3297 9567 3272 9564 3268 9559
      3248 9560 3235 9545 3223 9549 3209 9543
TIME...MOT...LOC 0504Z 254DEG 23KT 3296 9611 3229 9627

30
Special weather statement, Jan 15, 11:20 PM CST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1120 PM CST SUN JAN 15 2017

TXZ094-095-105-106-160615-
Hunt TX-Lamar TX-Delta TX-Fannin TX-
1120 PM CST SUN JAN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUNT...LAMAR...DELTA
AND EASTERN FANNIN COUNTIES UNTIL 1215 AM CST...

At 1119 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Albany to near Campbell.
Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Greenville, Paris, Commerce, Cooper, Honey Grove, Blossom, Wolfe
City, Campbell, Deport, Dodd City, Cooper Lake Park Doctors Creek,
Roxton, Ladonia, Pecan Gap, Windom, Neylandville, Toco and Sun
Valley.

LAT...LON 3393 9556 3388 9554 3389 9532 3338 9531
      3336 9559 3331 9565 3330 9576 3325 9579
      3308 9614 3384 9605 3385 9600 3387 9600
      3386 9594 3389 9594 3384 9584 3386 9581
      3384 9577 3389 9575 3388 9570 3394 9560
TIME...MOT...LOC 0519Z 219DEG 43KT 3382 9601 3315 9603

30
Special weather statement, Jan 15, 11:33 PM CST, 1 hour before
Special Weather Statement
National Weather Service Fort Worth TX
1133 PM CST SUN JAN 15 2017

TXZ159-160615-
McLennan TX-
1133 PM CST SUN JAN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN COUNTY UNTIL 1215 AM
CST...

At 1132 PM CST, Doppler radar was tracking a strong thunderstorm near
McGregor, moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Waco, Hewitt, Robinson, Bellmead, Woodway, Lacy-Lakeview, McGregor,
West, Mart, Beverly Hills, Lorena, Bruceville-Eddy, Moody, Riesel,
Crawford, Golinda, Hallsburg, Northcrest, Gholson and Leroy.

LAT...LON 3132 9742 3159 9760 3186 9704 3152 9680
      3124 9734
TIME...MOT...LOC 0532Z 225DEG 31KT 3143 9746

30
Special weather statement, Jan 15, 11:54 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1154 PM CST SUN JAN 15 2017

TXZ122-135-146>148-160700-
Van Zandt TX-Anderson TX-Freestone TX-Henderson TX-Navarro TX-
1154 PM CST SUN JAN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR FREESTONE...VAN ZANDT...
HENDERSON...ANDERSON AND SOUTHEASTERN NAVARRO COUNTIES UNTIL 100 AM
CST...

At 1153 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Golden to near Teague.
Movement was northeast at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Palestine, Athens, Gun Barrel City, Canton, Teague, Fairfield, Grand
Saline, Chandler, Van, Malakoff, Edgewood, Elkhart, Frankston,
Wortham, Brownsboro, Eustace, Berryville, Trinidad, Fruitvale and
Edom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3151 9573 3153 9576 3156 9571 3165 9574
      3160 9576 3162 9579 3141 9623 3180 9650
      3190 9629 3279 9587 3277 9577 3269 9560
      3248 9560 3235 9545 3223 9549 3208 9542
      3185 9545 3168 9528 3161 9526
TIME...MOT...LOC 0553Z 241DEG 48KT 3283 9557 3171 9631

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 6:10 PM CSTTornado WarningFWDBosque35 min
Jan 15, 6:14 PM CSTAreal Flood AdvisoryFWDBosque, Hill, Johnson2 hr
Jan 15, 6:22 PM CSTTornado WarningFWDBosque, Hill38 min
Jan 15, 6:23 PM CSTAreal Flood AdvisoryFWDDenton, Tarrant112 min
Jan 15, 6:26 PM CSTSpecial Weather StatementFWDDenton64 min
Jan 15, 6:53 PM CSTTornado Warning Tornado observedFWDHill, Johnson37 min
Jan 15, 7:23 PM CSTSevere Thunderstorm WarningFWDEllis, Hill, Johnson52 min
Jan 15, 7:34 PM CSTSpecial Weather StatementFWDHood, Parker, Tarrant56 min
Jan 15, 7:45 PM CSTTornado WarningFWDJohnson30 min
Jan 15, 7:50 PM CSTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant40 min
Jan 15, 8:04 PM CSTTornado WarningFWDJohnson16 min
Jan 15, 8:06 PM CSTFlash Flood WarningFWDJohnson, Tarrant3 hr
Jan 15, 8:12 PM CSTSpecial Weather StatementFWDHamilton, Lampasas, Mills63 min
Jan 15, 8:14 PM CSTTornado WarningFWDTarrant31 min
Jan 15, 8:27 PM CSTSpecial Weather StatementFWDJohnson, Tarrant18 min
Jan 15, 8:33 PM CSTTornado WarningFWDDallas, Tarrant27 min
Jan 15, 8:42 PM CSTSpecial Weather StatementFWDDallas, Denton, Johnson, Somervell, Tarrant63 min
Jan 15, 9:01 PM CSTSevere Thunderstorm WarningFWDDallas, Tarrant44 min
Jan 15, 9:11 PM CSTAreal Flood AdvisoryFWDDallas3 hr
Jan 15, 9:30 PM CSTSevere Thunderstorm WarningFWDCollin, Denton60 min
Jan 15, 9:32 PM CSTAreal Flood AdvisoryFWDCooke3 hr
Jan 15, 9:38 PM CSTAreal Flood AdvisoryFWDCollin3 hr
Jan 15, 9:51 PM CSTSpecial Weather StatementFWDCoryell24 min
Jan 15, 9:57 PM CSTFlash Flood WarningFWDDallas3 hr
Jan 15, 10:01 PM CSTFlash Flood WarningFWDEllis3 hr
Jan 15, 10:05 PM CSTSpecial Weather StatementFWDEllis, Kaufman, Navarro, Rockwall55 min
Jan 15, 10:24 PM CSTSpecial Weather StatementFWDFannin, Hunt51 min
Jan 15, 10:34 PM CSTSpecial Weather StatementFWDCoryell26 min
Jan 15, 10:50 PM CSTAreal Flood AdvisoryFWDBosque, Coryell, Hill, McLennan3 hr
Jan 15, 10:58 PM CSTSpecial Weather StatementFWDMcLennan32 min
Jan 15, 11:04 PM CSTSpecial Weather StatementFWDHenderson, Kaufman, Rains, Van Zandt56 min
Jan 15, 11:16 PM CSTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains59 min
Jan 15, 11:20 PM CSTSpecial Weather StatementFWDDelta, Hunt, Lamar55 min
Jan 15, 11:33 PM CSTSpecial Weather StatementFWDMcLennan42 min
Jan 15, 11:35 PM CSTRiver Flood WarningFWDDallas17 hr
Jan 15, 11:54 PM CSTSpecial Weather StatementFWDAnderson, Freestone, Henderson, Van Zandt66 min
Jan 16, 12:53 AM CSTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Van Zandt3 hr
Jan 16, 12:57 AM CSTSpecial Weather StatementFWDHenderson48 min
Jan 16, 1:19 AM CSTSpecial Weather StatementFWDMilam26 min
Jan 16, 2:10 AM CSTSpecial Weather StatementFWDRobertson35 min
Jan 16, 2:43 AM CSTSpecial Weather StatementFWDNavarro32 min
Jan 16, 2:44 AM CSTDense Fog AdvisoryFWDBosque, Collin, Comanche, Cooke, Coryell, Dallas and 24 more7 hr
Jan 16, 3:45 AM CSTSevere Thunderstorm WarningFWDLeon45 min
Jan 16, 3:51 AM CSTTornado WarningFWDLeon24 min
Jan 16, 8:28 AM CSTRiver Flood WarningFWDDenton19 hr

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.